# SDR SWAA2023112818814

- Difficulty date: November 6, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N968WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36679
- Aircraft time: 38,431 hours, 23,571 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Access Panel
- Part number: UNKNOWN
- Condition: Damaged
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE FITTING ACCESS PANEL 551GB TRAILING EDGE AT LT WING 2023-661623<[01] REMOVED AND REPLACED FITTING ON TRAILING EDGE ACCESS PANEL 551GB AT LT WING IAW B737-700 SRM 51-40-02-0G-0;[02] COMPLETED
